# SDR REXA2018061500566

- Difficulty date: June 15, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS EMER PATH LIGHTING STRIPS IN CABIN ARE WORN. REMOVED AND REPLACED EMER PATH LIGHTING STRIPS AT CABIN IAW AMM 33-51-01-400-801.
